# SDR ZLJ2008F00000

- Difficulty date: July 24, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N100QR
- Make and model: Cndair CL6001A11
- Aircraft serial: 1043
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SURFACE CORROSION DISCOVERED ON FUSELAGE SKIN ADJACENT TO PRE-COOLER EXHAUSTS ON LT AND RT SIDES OF FUSELAGE.  DISCREPANCY DISCOVERED WHILE PERFORMING PROCEDURE C53-00-814.  CORROSION DEEMED TO BE UNUSUALLY SEVERE.  (K)
